Applications of Mathematics, ( ISI ), Volume (62), No (5), Year (2017-11) , Pages (493-507)

Title : ( CHARACTERIZATIONS OF CONTINUOUS DISTRIBUTIONS THROUGH INEQUALITIES INVOLVING THE EXPECTED VALUES OF SELECTED FUNCTIONS )

Authors: faranak goodarzi , Mohammad Amini , Gholam Reza Mohtashami Borzadaran ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

Nanda (2010) and Bhattacharjee et al. (2013) characterized a few distributions with help of the failure rate, mean residual, log-odds rate and aging intensity functions. In this paper, we generalize their results and characterize some distributions through functions used by them and Glaser’s function. Kundu and Ghosh (2016) obtained similar results using reversed hazard rate, expected inactivity time and reversed aging intensity functions. We also, via w(·)-function defined by Cacoullos and Papathanasiou (1989), characterize exponential and logistic distributions, as well as Type 3 extreme value distribution and obtain bounds for the expected values of selected functions in reliability theory. Moreover, a bound for the varentropy of random variable X is provided.

Keywords

, characterization; hazard rate; mean residual life function; reversed hazard rate; expected inactivity time; log, odds rate; Glaser’s function
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1063864,
author = {Goodarzi, Faranak and Amini, Mohammad and Mohtashami Borzadaran, Gholam Reza},
title = {CHARACTERIZATIONS OF CONTINUOUS DISTRIBUTIONS THROUGH INEQUALITIES INVOLVING THE EXPECTED VALUES OF SELECTED FUNCTIONS},
journal = {Applications of Mathematics},
year = {2017},
volume = {62},
number = {5},
month = {November},
issn = {0862-7940},
pages = {493--507},
numpages = {14},
keywords = {characterization; hazard rate; mean residual life function; reversed hazard rate; expected inactivity time; log-odds rate; Glaser’s function},
}

[Download]

%0 Journal Article
%T CHARACTERIZATIONS OF CONTINUOUS DISTRIBUTIONS THROUGH INEQUALITIES INVOLVING THE EXPECTED VALUES OF SELECTED FUNCTIONS
%A Goodarzi, Faranak
%A Amini, Mohammad
%A Mohtashami Borzadaran, Gholam Reza
%J Applications of Mathematics
%@ 0862-7940
%D 2017

[Download]